Volume 4, Number 3-4

Articles in the Issue:

Review Article:
Forward
Int. J. Numer. Anal. Mod., 4 (2007). Abstract
pdf
Full Article

Benqi Guo and Ivo Babuska
Mathematical framework for lattice problems
Int. J. Numer. Anal. Mod., 4 (2007), pp. 307-341. Abstract
pdf
Full Article

Pavel Bochev and David Day
A least-square method for consistent mesh tying
Int. J. Numer. Anal. Mod., 4 (2007), pp. 342-352. Abstract
pdf
Full Article

J. Borggaard, A. Hay and D. Pelletier
Interval-based reduced-order models for unsteady fluid flow
Int. J. Numer. Anal. Mod., 4 (2007), pp. 353-367. Abstract
pdf
Full Article

J. Burkardt, M. Gunzburger and C. Webster
Reduced order medeling of some nonlinear stochastic partial differential equations.
Int. J. Numer. Anal. Mod., 4 (2007), pp. 368-391. Abstract
pdf
Full Article

Y. Cao, M. Hussaini and H. Yang
Numerical optimization of radiated engine noise with uncertain wavenumbers.
Int. J. Numer. Anal. Mod., 4 (2007), pp. 392-401. Abstract
pdf
Full Article

C. Chang and S. Yang
Analysis of the [L^2, L^2, L^2] least squares finite element method for incompressible Oseen-type problems
Int. J. Numer. Anal. Mod., 4 (2007), pp. 402-424. Abstract
pdf
Full Article

C. Cox, H. Lee and D. Szurley
Finite element approximation of the non-isothermal Stokes-Oldroyd equations.
Int. J. Numer. Anal. Mod., 4 (2007), pp. 425-440. Abstract
pdf
Full Article

Q. Du and X. Wang
Convergence of numerical approximations to a phase field bending elasticity model of membrane deformations
Int. J. Numer. Anal. Mod., 4 (2007), pp. 441-459. Abstract
pdf
Full Article

H. Zhou and M. Forest
Nematic liquids in weak capillary Poiseuille flow: Structure scaling laws and effective conductivity implications
Int. J. Numer. Anal. Mod., 4 (2007), pp. 460-477. Abstract
pdf
Full Article

M. Forest, R. Zhou and Q. Wang
Nano-rod suspension flows: A 2D Smoluchowski-Navier-Stokes solver
Int. J. Numer. Anal. Mod., 4 (2007), pp. 478-488. Abstract
pdf
Full Article

S. Guerrero and O. Imanuvilov
Remarks on controllability of the anysotropic Lame system
Int. J. Numer. Anal. Mod., 4 (2007), pp. 489-518. Abstract
pdf
Full Article

G. Hetzer and A. Meir
On an interface problem with a nonlinear jump condition, numerical approximation of solutions
Int. J. Numer. Anal. Mod., 4 (2007), pp. 519-530. Abstract
pdf
Full Article

Lili Ju
Conforming centroidal Voronoi Delaunay triangulation for quality mesh generation
Int. J. Numer. Anal. Mod., 4 (2007), pp. 531-547. Abstract
pdf
Full Article

A. Kunoth, M. Schlichtenmayer and C. Schneider
Speed windsurfing: modeling and numerics
Int. J. Numer. Anal. Mod., 4 (2007), pp. 548-558. Abstract
pdf
Full Article

H. Lee, S. Lee and G. Piao
Reduced-order modeling of Burger equations based on centroidal Voronoi Tessellation
Int. J. Numer. Anal. Mod., 4 (2007), pp. 559-583. Abstract
pdf
Full Article

S. Manservisi
An extended domain method for optimal boundary control for Navier-Stokes equations
Int. J. Numer. Anal. Mod., 4 (2007), pp. 584-607. Abstract
pdf
Full Article

S. Ravindran
Stabilization of Navier-Stokes equations by boundary feedback
Int. J. Numer. Anal. Mod., 4 (2007), pp. 608-624. Abstract
pdf
Full Article

S. Yang
Shooting methods for numerical solutions of exact controllability problems constrained by linear and semilinear 2-D wave equations
Int. J. Numer. Anal. Mod., 4 (2007), pp. 625-647. Abstract
pdf
Full Article

V. J. Ervin, W. Layton and M. Neda
Numerical analysis of a higher order time relaxation model of fluids
Int. J. Numer. Anal. Mod., 4 (2007), pp. 648-670. Abstract
pdf
Full Article

T. Svobodny
Modeling and computation of pulsed laser materials processing
Int. J. Numer. Anal. Mod., 4 (2007), pp. 671-689. Abstract
pdf
Full Article

K. Chrysafinos
Discontinuous Galerkin approximations for distributed optimal control problems constrained by parabolic PDE's
Int. J. Numer. Anal. Mod., 4 (2007), pp. 690-712. Abstract
pdf
Full Article

L. Hou and H. Kwon
Analysis and approximations of a terminal-state optimal control problem constrained by semilinear parabolic PDES
Int. J. Numer. Anal. Mod., 4 (2007), pp. 713-728. Abstract
pdf
Full Article

Y. Saka, M. Gunzburger and J. Burkardt
Latinized, improved LHS, and CVT point sets in hypercubes
Int. J. Numer. Anal. Mod., 4 (2007), pp. 729-743. Abstract
pdf
Full Article